Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 54, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 11, 2011, 7:13 PM MDT for Garden County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 7:13 PM MDT (01:13 UTC)
- Expired
- Jun 11, 2011, 7:48 PM MDT
- In force
- 35 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:35 PM MDT | HAIL 0.25 | 15 Sw Oshkosh, NE | PUBLIC REPORTED PEA SIZED HAIL NEAR LODGEPOLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:35 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 340 J/kg
- Mixed-layer CIN
- -397 J/kg
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
684 WUUS53 KLBF 120113 SVRLBF NEC069-120200- /O.NEW.KLBF.SV.W.0054.110612T0113Z-110612T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 713 PM MDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 800 PM MDT * AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES NORTH OF LODGEPOLE...OR 17 MILES NORTHWEST OF CHAPPELL...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AROUND 750 PM MDT. OSHKOSH AROUND 755 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4153 10228 4124 10220 4122 10261 4147 10263 TIME...MOT...LOC 0113Z 256DEG 19KT 4129 10262 WIND...HAIL <50MPH 1.00IN $$ CDC
2 follow-up statements
855 WWUS53 KLBF 120125 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 825 PM CDT SAT JUN 11 2011 NEC069-120200- /O.CON.KLBF.SV.W.0054.000000T0000Z-110612T0200Z/ GARDEN NE- 725 PM MDT SAT JUN 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN GARDEN COUNTY UNTIL 800 PM MDT... AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...OR 10 MILES SOUTHWEST OF OSHKOSH...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AROUND 735 PM MDT. OSHKOSH AROUND 740 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4153 10228 4124 10220 4122 10261 4147 10263 TIME...MOT...LOC 0125Z 254DEG 26KT 4133 10248 WIND...HAIL <50MPH 1.00IN $$ MASEK
214 WWUS53 KLBF 120148 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 848 PM CDT SAT JUN 11 2011 NEC069-120158- /O.CAN.KLBF.SV.W.0054.000000T0000Z-110612T0200Z/ GARDEN NE- 748 PM MDT SAT JUN 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GARDEN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT. LAT...LON 4153 10228 4124 10220 4122 10261 4147 10263 TIME...MOT...LOC 0148Z 254DEG 26KT 4138 10227 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:22 PM MDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 11, 2:22 PM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM CDT SAT JUN 11 2011 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. A SHORTWAVE IMPULSE WILL LIFT NORTHEAST FROM COLORADO THROUGH THE HIGH PLAINS THIS AFTERNOON. SOUTHEASTERLY FLOW CONTINUES TO INCREASE LOW LEVEL MOISTURE ACROSS THE CWA...WITH DEW POINTS IN THE LOW 50S OVER FAR WESTERN PORTIONS OF THE CWA /MID 50S ACROSS THE EAST/. EARLY MORNING CLOUDS HAVE GAVE WAY TO MOSTLY SUNNY SKIES...WITH TEMPERATURES RUNNING IN THE 70S CWA WIDE...A FEW 80 DEGREE READINGS HAVE BEEN REPORTED ACROSS THE FAR SOUTHWEST. THUS...INSTABILITY HAS INCREASED THROUGH THE DAY...WITH 1000 J/KG OF MIXED LAYER CAPE OVER MUCH OF THE WESTERN HALF OF THE CWA. SHEAR IS ALSO INCREASING OVER THE HIGH PLAINS...MODEL CONSENSUS WOULD POSSIBLY SUGGEST 40KTS OR GREATER 0-6KM BULK SHEAR BY 00.12Z NEARLY OVER THE SAME REGION WITH THE POTENTIAL OF 2000 J/KG CAPE. CONVECTION IS EXPECTED TO DEVELOP OVER THE HIGH PLAINS /WEST OF HIGHWAY 61/ BY MID AFTERNOON WITH THE POTENTIAL FOR SUPERCELLS. GIVEN VERY STEEP LAPSE RATES LARGE HAIL WOULD CERTAINLY BE POSSIBLE. CONSENSUS WOULD THEN SUGGEST THAT THE STORMS EVENTUALLY CONGEAL INTO A MCS WHICH TRACKS EAST SOUTHEAST. MODELS CONTINUE TO STRUGGLE ON THE PLACEMENT...WITH THE MEAN SOMEWHERE ALONG THE KANSAS/NEBRASKA BORDER. SO...WITH FOLLOW THE ENSEMBLE WITH THE HEAVIEST STORMS/QPF SOUTH OF INTERSTATE 80 OVERNIGHT...HOWEVER CANNOT RULE OUT OTHER CONVECTIVE DEVELOPMENT NORTH OF THE COMPLEX AS GOOD DYNAMICS AND SUFFICIENT INSTABILITY SHOULD REMAIN IN PLACE. OTHERWISE...STRATUS IS EXPECTED TO RETURN OVERNIGHT AS THE COMPLEX PUSHES EAST...THIS WILL KEEP OVERNIGHT LOWS WARM WITH TEMPERATURES IN THE UPPER 50S AND LOWS 60S REGION WIDE. MOISTURE/HIGHER DEW POINTS WILL CONTINUE TO ADVECT INTO THE AREA ON SUNDAY. MID LEVEL TEMPS WILL ALSO WARM A FEW DEGREES WITH THE NAM INDICATING H7 TEMP NEAR +12C BY AFTERNOON. NEVERTHELESS APPEARS THE CAP WILL WEAKEN SUFFICIENTLY AND SCATTERED AFTERNOON THUNDERSTORMS WILL ERUPT ALONG A SURFACE TROUGH ACROSS THE PANHANDLE. THESE STORMS WILL BE AIDED BY A MID LEVEL DISTURBANCE THAT SWINGS THOUGH THE AREA DURING THE LATE AFTERNOON AND EVENING HOURS. THE STRONGEST VERTICAL MOTION WILL REMAIN NORTH OF INTERSTATE 80...SO HIGHEST POPS WILL CONTINUE TO BE MAINTAINED ACROSS NORTHERN NEBRASKA. SIMILAR SCENARIO EXPECTED MONDAY...WITH A PERHAPS MORE OF A PRONOUNCED UPSLOPE FLOW. CONVECTION LOOKS TO FIRE ON THE EAST SLOPES OF THE ROCKIES...AND THEN PUSH EAST. MOIST UPSLOPE FLOW LIKELY TO CREATE AN ENVIRONMENT CONDUCIVE FOR SUPERCELLS. AGREE WITH THE SPC ASSESSMENT OF SEVERE POTENTIAL FOR MONDAY. RATHER UNSETTLED WEATHER WILL CONTINUE THROUGH TUESDAY...AS A PACIFIC COLD FRONT CROSSES THE AREA. SCATTERED THUNDERSTORMS POSSIBLE AS THE FRONT MOVES THROUGH. .LONG TERM...WEDNESDAY THROUGH SATURDAY. NEW TROUGH WILL BECOME ESTABLISHED ACROSS THE PACIFIC NORTHWEST. LATEST TRENDS IN BOTH THE ENSEMBLES AND OPERATIONAL MODELS IS TO KEEP THE ACTUAL UPPER LEVEL LOW CENTER FURTHER NORTH IN EASTERN BRITISH COLUMBIA OR CENTRAL ALBERTA. THIS WOULD KEEP THE AREA IN A GENERAL SOUTHWEST FLOW ALOFT ON THE WESTERN SIDE OF UPPER RIDGING. TRENDING TEMPERATURES UPWARD THE LAST FEW DAYS...AND NOW HAVE HIGHS SOLIDLY IN THE 80S THROUGH THE PERIOD. LOWS HAVE ALSO BEEN NUDGED UPWARD...WITH GOOD MOISTURE/HIGH DEW POINTS EXPECTED. MANY AREAS WILL REMAIN IN THE 60S AT NIGHT. TRENDED POPS UPWARD A BIT TOWARD THE WEEKEND...AS WE BEGIN TO SEE SOME INFLUENCE FROM THE TROUGH DIGGING INTO THE PACIFIC NORTHWEST. DOESN/T LOOK LIKE WIDESPREAD CONVECTION AT THIS POINT...WITH VERY WARM MID LEVEL TEMPERATURES HELPING KEEP CONVECTION IN CHECK. MORE THE TYPICAL LATE AFTERNOON AND NIGHTTIME ISOLATED TO SCATTERED VARIETY OF THUNDERSTORMS. SHEAR AND INSTABILITY WILL BE ADEQUATE THAT A FEW OF THE STORMS COULD BE SEVERE...BUT IS TO BE EXPECTED AS WE HEAD INTO THE PEAK OF SEVERE WEATHER SEASON. && .AVIATION... POTENTIALLY AN ACTIVE TAF FORECAST PERIOD IS IN STORE AS A MID LEVEL DISTURBANCE PUSHES EAST FROM COLORADO OVER THE CENTRAL HIGH PLAINS. THUNDER CHANCES LOOK HIGH OVER WESTERN NEBRASKA AS STORMS DEVELOP WITHIN A MODEST AREA OF INSTABILITY. SHEAR WILL INCREASE THROUGH THE EVENING...POSSIBLY LEADING TO THE DEVELOPMENT OF SEVERE STORMS. LARGE HAIL AND STRONG ERRATIC WIND GUSTS WOULD BE POSSIBLE WITHIN ANY STORM THAT DEVELOPS. THE STORMS WILL CONGEAL INTO ONE OR MORE CONVECTIVE COMPLEXES THIS EVENING AND PUSH EAST. MODEL SOLUTIONS FURTHER SUPPORTED BY THE ENSEMBLE MEMBERS WOULD SUGGEST A COMPLEX OF STORMS ALONG AND SOUTH OF THE KANSAS AND NEBRASKA BORDER...WITH POSSIBLY A SECOND COMPLEX NORTH OF THE SOUTH DAKOTA BORDER. CONFIDENCE IS HIGHER WITH THE SOUTHERN MCS...WHICH COULD POTENTIALLY BRING THUNDER OVER THE LBF TERMINAL SOMETIME AFTER 02Z TONIGHT. FOR THIS WILL INTRODUCE TSRA INTO THE TAF FORECAST...CONFIDENCE IN STORM FORMATION AFFECTING VTN IS LOWER...SO WILL ONLY INCLUDE CB MENTION FOR NOW. FOR BOTH TERMINAL SITES...HAVE LOWERED CEILINGS AFTER THE STORMS TO IFR AS STRATUS DEVELOPMENT LOOKS LIKELY WITH ABUNDANT LOW LEVEL MOISTURE AND A CLIMATOLOGICAL FAVORABLE WIND A QUICK IMPROVEMENT SHOULD OCCUR AFTER 14Z SUNDAY. && .HYDROLOGY... MINOR FLUCTUATIONS IN FLOWS ON THE NORTH PLATTE RIVER ABOVE AND BELOW LAKE MCCONAUGHY CAN BE EXPECTED THROUGH THE WEEKEND. SNOW MELT CONTINUES OVER THE SOURCE REGION OF THE NORTH PLATTE RIVER AND WILL DO SO FOR THE NEXT SEVERAL WEEKS. ADDITIONAL RELEASES MAY BE NEEDED EARLY TO MIDDLE OF NEXT WEEK DEPENDING ON THE AMOUNT OF SNOW MELT FROM THE HIGH ROCKIES OF COLORADO AND WYOMING. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JACOBS/TAYLOR LONG TERM...TAYLOR AVIATION...JACOBS
Hazardous weather outlook, Jun 11, 2:45 PM MDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 PM CDT SAT JUN 11 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-122045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 345 PM CDT SAT JUN 11 2011 /245 PM MDT SAT JUN 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ...ESPECIALLY THROUGHOUT WESTERN NEBRASKA. SCATTERED STORMS WILL MOVE INTO THE AREA FROM THE WEST...AND MAY DEVELOP INTO A LARGE CLUSTER OVER SOUTHWESTERN NEBRASKA BEFORE THE RISK OF SEVERE WEATHER DECREASES AFTER MIDNIGHT. THE MAIN THREAT WILL BE IN THE FORM OF LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED TORNADO IS POSSIBLE EARLY IN THE EVENING. FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR THE NORTH PLATTE RIVER AT LISCO...LEWELLEN...AND NORTH PLATTE...AND ON THE PLATTE RIVER AT BRADY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE ONCE AGAIN ON SUNDAY FOR LOCATIONS GENERALLY ALONG AND NORTH OF INTERSTATE 80. ONCE AGAIN LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS THE CHANCE OF THUNDERSTORMS WILL CONTINUE DURING THE AFTERNOON AND EVENING HOURS OF MOST DAYS FROM SUNDAY THROUGH FRIDAY. SOME OF THE STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Local storm report, Jun 11, 4:10 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 12 WSW MERRIMAN 42.85N 101.92W
06/11/2011 E1.00 INCH CHERRY NE PUBLIC
MOSTLY DIME SIZE HAIL...BUT A FEW THE SIZE OF A QUARTER.
GROUND WAS COVERED.
&&
BTAYLORSpecial weather statement, Jun 11, 6:10 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 710 PM CDT SAT JUN 11 2011 NEZ069-070-120100- CHASE NE-HAYES NE- 710 PM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HAYES AND EASTERN CHASE COUNTIES UNTIL 800 PM CDT/700 PM MDT/... AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF ENDERS RESERVOIR STATE RECREATION AREA...OR 18 MILES SOUTH OF IMPERIAL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAYES CENTER... ENDERS RESERVOIR STATE RECREATION AREA... ENDERS... WAUNETA... HAMLET... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 11, 6:21 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 721 PM CDT SAT JUN 11 2011 NEZ069-120100- CHASE NE- 621 PM MDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CHASE COUNTY UNTIL 700 PM MDT... AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALVIN...OR 23 MILES SOUTHEAST OF HOLYOKE... MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... LAMAR... CHAMPION... HIGHWAY 6 MILE MARKER 10... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 11, 6:23 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 623 PM MDT SAT JUN 11 2011 NEZ004-094-120115- SHERIDAN NE-WESTERN CHERRY NE- 623 PM MDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHERN SHERIDAN COUNTIES UNTIL 715 PM MDT... AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...OR NEAR HAY SPRINGS...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RUSHVILLE... GORDON... CLINTON... INTERSECTION OF HIGHWAY 27 AND MILLS ROAD... ROCK HILL... HIGHWAY 87 MILE MARKER 60... HIGHWAY 27 MILE MARKER 230... HIGHWAY 20 MILE MARKER 110... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 11, 6:53 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 653 PM MDT SAT JUN 11 2011 NEZ022-120145- GARDEN NE- 653 PM MDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARDEN COUNTY UNTIL 745 PM MDT... AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF LISCO...OR 19 MILES NORTHWEST OF OSHKOSH...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RICHARDSON LAKE... DOGTOWN FLATS... CRESCENT LAKE NWR... DEER LAKE... BRITTON LAKE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 11, 6:59 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 659 PM MDT SAT JUN 11 2011 NEZ004-094-120145- SHERIDAN NE-WESTERN CHERRY NE- 659 PM MDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND SOUTHERN SHERIDAN COUNTIES UNTIL 745 PM MDT... AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF ROCK HILL TO ANTIOCH...AND MOVING EAST NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LAKESIDE... ELLSWORTH... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... HIGHWAY 61 CROSSING THE SNAKE RIVER... HIGHWAY 250 MILE MARKER 10... HIGHWAY 27 MILE MARKER 190... HIGHWAY 27 MILE MARKER 180... HIGHWAY 61 MILE MARKER 190... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.